# SDR REXA2016030400365

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN IS GOUGED AT THE OUTER HANDLE FWD LINK ARM ATTACH FITTING.  REPAIRED PAX DOOR INNER SKIN GOUGE IAW EA CRJ252-04087.
